Citations of

William Y. C. Chen, Arthur L. B. Yang, and Elaine L. F. Zhou, Ratio monotonicity of polynomials derived from nondecreasing sequences, Electron. J. Combin. 17 (2010) #N37.

  1. W.Y.C. Chen, D.Q.J. Dou and A.L.B. Yang, Brändén's Conjectures on the Boros–Moll Polynomials, Internat. Math. Res. Notices, 20(2013) 4819-4828.

  2. W.Y.C. Chen and E.X.W. Xia, 2-log-concavity of the Boros–Moll polynomials, Proc. Edinb. Math. Soc. ( 2 ), 56(2013) 701-722.

  3. D.Q.J. Dou and A.L.B. Yang, On the Modes of Polynomials Derived from Nondecreasing Sequences, Electron. J. Combin. 18(2011), #P1.

  4. L.A. Medina and A. Straub, On multiple and infinite log-concavity, Ann. Comb. 20(2016) 125-138.

  5. B.X. Zhu, Log-concavity and unimodality of compound polynomials, Discrete Math. 313(2013) 2602-2606.

  6. B.X. Zhu and Q. Lu, Unimodality of the independence polynomials of some composite graphs, arXiv:1507.05754.

back to homepage